# SDR AALA20110807TUL01

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON FRAME 1322 NEAR LONGERON 30.  CUT OUT CORRODED FRAME ABOVE LONGERON 28 RIGHT TO LONGERON 28 LEFT.  SPLICED IN NEW SECTION OF FRAME PER SRM 53-03-00 FIGURE 2A.
